Alert archive / Oklahoma / River Flood Warnings in 2014
River Flood Warning 2, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jun 28, 2014, 12:53 PM CDT for Harper County, Woods County, Woodward County, Oklahoma. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2014, 12:53 PM CDT (17:53 UTC)
- Expired
- Jun 29, 2014, 11:30 PM CDT
- In force
- 35 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Harper County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 107 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cimarron River near Buffalo (BFFO2). The gauge peaked at 6.62 ft at Jun 28, 2014, 7:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07157950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
242
WGUS44 KOUN 281753
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1253 PM CDT SAT JUN 28 2014
OKC059-151-153-290553-
/O.NEW.KOUN.FL.W.0002.140628T1753Z-140630T0430Z/
/BFFO2.1.ER.140628T1753Z.140629T0600Z.140629T2230Z.NO/
1253 PM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLOOD WARNING FOR
THE CIMARRON RIVER NEAR BUFFALO.
* UNTIL SUNDAY EVENING.
* AT 12:30 PM SATURDAY THE STAGE WAS 5.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE CIMARRON RIVER WILL RISE ABOVE FLOOD STAGE EARLY
SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 6.6 FEET EARLY
SUNDAY MORNING. THE CIMARRON RIVER WILL FALL BELOW FLOOD STAGE
LATE SUNDAY AFTERNOON.
* IMPACT...AT 7 FEET...FLOOD DEPTHS UP TO A FOOT AFFECT CROPLANDS...
PASTURES...AND OTHER LOW-LYING AREAS NEAR THE RIVER. AREAS
AFFECTED EXTEND FROM NEAR THE OKLAHOMA-KANSAS STATE LINE...
DOWNSTREAM TO NEAR FREEDOM. CATTLE AND OTHER PROPERTY SHOULD BE
RELOCATED TO PLACES WHICH ARE HIGHER THAN NEARBY RIVER BANKS...TO
AVOID BEING ISOLATED BY DEEP WATER IN SIDE CHANNELS.
&&
LAT...LON 3700 9950 3700 9942 3684 9924 3677 9906
3674 9915 3679 9932
$$3 follow-up statements
011
WGUS84 KOUN 290110
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT SAT JUN 28 2014
OKC059-151-153-290910-
/O.CON.KOUN.FL.W.0002.000000T0000Z-140630T0430Z/
/BFFO2.1.ER.140628T2113Z.140629T0600Z.140629T2230Z.NO/
810 PM CDT SAT JUN 28 2014
THE FLOOD WARNING CONTINUES FOR
THE CIMARRON RIVER NEAR BUFFALO
* UNTIL SUNDAY EVENING.
* AT 7:30 PM SATURDAY THE STAGE WAS 6.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE CIMARRON RIVER IS NEAR CREST AND WILL BEGIN FALLING
EARLY SUNDAY MORNING. THE CIMARRON RIVER WILL FALL BELOW FLOOD
STAGE LATE SUNDAY AFTERNOON.
* IMPACT...AT 7 FEET...FLOOD DEPTHS UP TO A FOOT AFFECT CROPLANDS...
PASTURES...AND OTHER LOW-LYING AREAS NEAR THE RIVER. AREAS
AFFECTED EXTEND FROM NEAR THE OKLAHOMA-KANSAS STATE LINE...
DOWNSTREAM TO NEAR FREEDOM. CATTLE AND OTHER PROPERTY SHOULD BE
RELOCATED TO PLACES WHICH ARE HIGHER THAN NEARBY RIVER BANKS...TO
AVOID BEING ISOLATED BY DEEP WATER IN SIDE CHANNELS.
&&
LAT...LON 3700 9950 3700 9942 3684 9924 3677 9906
3674 9915 3679 9932
$$054
WGUS84 KOUN 291253
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
753 AM CDT SUN JUN 29 2014
OKC059-151-153-292053-
/O.CON.KOUN.FL.W.0002.000000T0000Z-140630T0430Z/
/BFFO2.1.ER.140628T2113Z.140629T0000Z.140629T2230Z.NO/
753 AM CDT SUN JUN 29 2014
THE FLOOD WARNING CONTINUES FOR
THE CIMARRON RIVER NEAR BUFFALO
* UNTIL THIS EVENING.
* AT 7:30 AM SUNDAY THE STAGE WAS 6.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE CIMARRON RIVER HAS CRESTED AND WILL CONTINUE TO
FALL. THE CIMARRON RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
AFTERNOON.
&&
LAT...LON 3700 9950 3700 9942 3684 9924 3677 9906
3674 9915 3679 9932
$$
OKC093-151-153-292053-
/O.CON.KOUN.FL.W.0003.000000T0000Z-140630T1800Z/
/WANO2.1.ER.140629T0321Z.140629T0830Z.140630T1200Z.NO/
753 AM CDT SUN JUN 29 2014
THE FLOOD WARNING CONTINUES FOR
THE CIMARRON RIVER NEAR WAYNOKA
* UNTIL MONDAY AFTERNOON.
* AT 7:30 AM SUNDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE CIMARRON RIVER HAS CRESTED AND WILL CONTINUE TO
FALL. THE CIMARRON RIVER WILL FALL BELOW FLOOD STAGE MONDAY
MORNING.
&&
LAT...LON 3674 9915 3677 9906 3648 9877 3639 9841
3635 9850 3642 9885
$$152 WGUS84 KOUN 292050 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 350 PM CDT SUN JUN 29 2014 OKC059-151-153-292120- /O.CAN.KOUN.FL.W.0002.000000T0000Z-140630T0430Z/ /BFFO2.1.ER.140628T2113Z.140629T0000Z.140629T2000Z.NO/ 350 PM CDT SUN JUN 29 2014 THE FLOOD WARNING IS CANCELLED FOR THE CIMARRON RIVER NEAR BUFFALO. * AT 3 PM SUNDAY THE STAGE WAS 5.9 FEET. * FLOOD STAGE IS 6.0 FEET. * THE CIMARRON RIVER CRESTED AT 6.50 FEET AT 7 PM SATURDAY... FELL BELOW FLOOD STAGE AT 3 PM SUNDAY... AND IS FORECAST TO CONTINUE TO FALL. THE CIMARRON RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:34 AM CDT, 6 hours 19 minutes earlier.
Area forecast discussion, Jun 28, 6:34 AM CDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 634 AM CDT SAT JUN 28 2014 .AVIATION... STRONGEST CONVECTION EARLY THIS MORNING IS BUILDING INTO FAR NORTHWEST OKLAHOMA. THIS MAY IMPACT GAG/WWR THROUGH 15Z...BEFORE CONVECTION SLOWLY WEAKENS THROUGH THE MID MORNING. ELSEWHERE...WIDELY SCATTERED SHOWERS AND ISOLATED STORMS ARE MAINLY MOVING AWAY FROM CSM/HBR/LAW/SPS. MVFR CEILINGS THIS MORNING ARE EXPECTED TO SCATTER BY MID TO LATE MORNING...ESPECIALLY WESTERN OKLAHOMA. ADDITIONAL STORMS MAY FORM LATE THIS AFTERNOON/EARLY EVENING BUT COVERAGE IS EXPECTED TO BE WIDELY SCATTERED. && .PREV DISCUSSION... /ISSUED 218 AM CDT SAT JUN 28 2014/ DISCUSSION... A MID AND UPPER LEVEL TROUGH WILL CONTINUE EAST AND NORTHEAST ACROSS THE CENTRAL AND SOUTHERN PLAINS TODAY WITH BETTER FORCING REMAINING NORTH OF THE FA. A STRONG LOW LEVEL JET EARLY THIS MORNING AND SUFFICIENT INSTABILITY WILL SUPPORT THE RISK OF A FEW SEVERE STORMS WITH HAIL BEING THE MAIN THREAT. THE BEST CHANCE FOR STORMS AFTER SUNRISE...IS EXPECTED TO BE ACROSS NORTH CENTRAL OKLAHOMA. STORM INTENSITY ACROSS THE REGION SHOULD DECREASE AS THE LOW LEVEL JET WEAKENS THROUGH DURING THE MORNING. ADDITIONAL STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...BUT OVERALL HEIGHT RISES AND RATHER WARM 7H TEMPS SHOULD LIMIT THE NUMBER OF STORMS. INSTABILITY AND ENOUGH SHEAR WILL SUPPORT THE RISK OF SEVERE STORMS WITH LARGE HAIL. ANOTHER TROUGH WILL MOVE ACROSS THE NORTHERN AND CENTRAL PLAINS EARLY NEXT WEEK. THIS WILL HELP PUSH A FRONTAL BOUNDARY INTO OKLAHOMA. THIS WILL PROVIDE A DECENT CHANCE FOR STORMS MONDAY NIGHT THROUGH AT LEAST WEDNESDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 87 73 92 74 / 30 30 10 10 HOBART OK 92 70 96 73 / 20 30 10 10 WICHITA FALLS TX 94 74 96 74 / 10 20 10 10 GAGE OK 92 69 96 73 / 30 10 10 10 PONCA CITY OK 84 71 93 75 / 60 60 10 10 DURANT OK 89 75 91 75 / 30 30 30 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Jun 28, 11:59 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1159 AM CDT SAT JUN 28 2014 OKZ004>048-050>052-TXZ083>090-291200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1159 AM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN... CENTRAL... AND PARTS OF SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK IS ALONG AND NORTH OF A LINE FROM ADA AND ARDMORE OKLAHOMA... TO HENRIETTA AND ARCHER CITY TEXAS...AND SOUTH OF A LINE FROM WOODWARD TO WAKITA. TIMING... THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 4 PM THIS AFTERNOON THROUGH MIDNIGHT. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS UP TO 70 MPH WILL BE THE MAIN CONCERNS. HEAVY DOWNPOURS...LEADING TO LOCALIZED FLOODING... AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. DISCUSSION... A LARGE AREA OF SHOWERS AND STORMS WILL CONTINUE TO MOVE EAST AND SOUTHEAST ACROSS NORTHERN AND CENTRAL OKLAHOMA THROUGH THE AFTERNOON. MUCH OF THIS ACTIVITY WILL GRADUALLY WEAKEN...BUT GUSTY WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS AS THEY MOVE FROM NORTH CENTRAL THROUGH CENTRAL OKLAHOMA THROUGH MID TO LATE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING OVER PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA...AND POSSIBLY WESTERN NORTH TEXAS. OUTFLOW BOUNDARIES LEFT OVER FROM STORMS THIS MORNING SHOULD SERVE AS A FOCUS FOR THUNDERSTORM DEVELOPMENT LATER TODAY. INSTABILITY WILL BE SUFFICIENT FOR SEVERE STORMS AGAIN THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. THE POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT...BUT STORMS WILL REMAIN POSSIBLE ACROSS PORTIONS OF OKLAHOMA AND NORTH TEXAS THROUGH SUNDAY MORNING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... LINGERING STORMS COULD BE OCCURRING OVER PARTS OF THE AREA SUNDAY MORNING. OTHERWISE...STORM CHANCES WILL RETURN MONDAY NIGHT AND CONTINUE THROUGH THURSDAY. THE BEST CHANCES FOR STORMS WILL BE ACROSS NORTHERN OKLAHOMA AS A COLD FRONT BECOMES NEARLY STATIONARY OVER NORTHERN OKLAHOMA AND SOUTHERN KANSAS. WHILE WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY...AT LEAST SOME CHANCE OF SEVERE STORMS WILL EXIST FROM MONDAY THROUGH LATE WEEK...ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. 25/AUSTIN
In the hours before
Special weather statement, Jun 28, 10:30 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1030 AM CDT SAT JUN 28 2014
OKZ011-012-017-018-281600-
KINGFISHER OK-BLAINE OK-GARFIELD OK-MAJOR OK-
1030 AM CDT SAT JUN 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KINGFISHER...NORTHERN
BLAINE...SOUTHWESTERN GARFIELD AND SOUTHEASTERN MAJOR COUNTIES UNTIL
1100 AM CDT...
AT 1028 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES WEST OF DRUMMOND TO NEAR HITCHCOCK TO NEAR OAKWOOD...
MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ENID...WATONGA...HENNESSEY...WAUKOMIS...OKEENE...CANTON...LAHOMA...
DRUMMOND...DOVER...BRECKENRIDGE...AMES...MENO...HITCHCOCK...LOYAL...
VANCE AIR FORCE BASE...BISON...ISABELLA...EAGLE CITY...NORTH ENID AND
LACEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3649 9766 3584 9798 3578 9861 3602 9864
3609 9864 3615 9842 3642 9820
TIME...MOT...LOC 1528Z 287DEG 23KT 3630 9813 3597 9836 3590 9871Local storm report, Jun 28, 10:52 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND GST RINGWOOD 36.38N 98.25W
06/28/2014 E65 MPH MAJOR OK PUBLIC
&&
FMLocal storm report, Jun 28, 10:55 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1055 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND GST POND CREEK 36.67N 97.80W
06/28/2014 E60 MPH GRANT OK LAW ENFORCEMENT
&&
FMSpecial weather statement, Jun 28, 10:57 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1057 AM CDT SAT JUN 28 2014
OKZ012-017-018-281630-
KINGFISHER OK-BLAINE OK-GARFIELD OK-
1057 AM CDT SAT JUN 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR KINGFISHER...CENTRAL BLAINE AND
SOUTHERN GARFIELD COUNTIES UNTIL 1130 AM CDT...
AT 1054 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR VANCE AIR FORCE BASE TO 4 MILES SOUTHWEST OF LOYAL TO NEAR
FAY...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ENID...KINGFISHER...WATONGA...HENNESSEY...WAUKOMIS...GARBER...
CANTON...DRUMMOND...DOVER...BRECKENRIDGE...FAIRMONT...HITCHCOCK...
LOYAL...DOUGLAS...VANCE AIR FORCE BASE...BISON...EAGLE CITY...NORTH
ENID...LACEY AND SOUTHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3648 9756 3585 9784 3572 9860 3606 9863
3614 9810 3647 9804
TIME...MOT...LOC 1554Z 277DEG 20KT 3632 9789 3593 9819 3585 9866Special weather statement, Jun 28, 11:31 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1131 AM CDT SAT JUN 28 2014
OKZ012-013-017>019-281700-
LOGAN OK-KINGFISHER OK-BLAINE OK-GARFIELD OK-NOBLE OK-
1131 AM CDT SAT JUN 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...
KINGFISHER...CENTRAL BLAINE...GARFIELD AND WESTERN NOBLE COUNTIES
UNTIL 1200 PM CDT...
AT 1129 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR BILLINGS TO 4 MILES NORTH OF KINGFISHER TO 3 MILES
SOUTHEAST OF THOMAS...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ENID...KINGFISHER...WATONGA...HENNESSEY...CRESCENT...WAUKOMIS...
GARBER...COVINGTON...DOVER...MARSHALL...BRECKENRIDGE...FAIRMONT...
HITCHCOCK...GREENFIELD...LOYAL...DOUGLAS...LOVELL...VANCE AIR FORCE
BASE...BISON AND LUCIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3652 9718 3580 9770 3568 9855 3602 9857
3606 9806 3653 9786
TIME...MOT...LOC 1629Z 288DEG 12KT 3650 9748 3592 9794 3572 9868Local storm report, Jun 28, 12:08 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND GST 6 W BLACKWELL 36.80N 97.39W
06/28/2014 M58 MPH KAY OK TRAINED SPOTTER
1125 AM TSTM WND DMG 3 W BLACKWELL 36.80N 97.34W
06/28/2014 KAY OK TRAINED SPOTTER
AWNING COVERING GAS PUMPS BLOWN AWAY AT THE I-35 / STATE
HWY 11 INTERCHANGE.
1130 AM TSTM WND DMG BLACKWELL 36.80N 97.28W
06/28/2014 KAY OK TRAINED SPOTTER
NUMEROUS TREE LIMBS UP TO FIVE INCHES IN DIAMETER SNAPPED
OF TREES.
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:14 PM CDT | Special Weather Statement | OUN | Beckham | 31 min |
| Jun 27, 10:44 PM CDT | Special Weather Statement | OUN | Beckham | 31 min |
| Jun 27, 11:06 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| Jun 27, 11:59 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Jun 28, 12:28 AM CDT | Special Weather Statement | OUN | Washita | 47 min |
| Jun 28, 12:38 AM CDT | Special Weather Statement | OUN | Caddo | 52 min |
| Jun 28, 12:46 AM CDT | Special Weather Statement | OUN | Ellis | 44 min |
| Jun 28, 1:18 AM CDT | Special Weather Statement | OUN | Washita | 27 min |
| Jun 28, 1:48 AM CDT | Special Weather Statement | OUN | Washita | 27 min |
| Jun 28, 2:03 AM CDT | Special Weather Statement | OUN | Blaine, Dewey, Kingfisher, Major, Woodward | 42 min |
| Jun 28, 2:27 AM CDT | Special Weather Statement | OUN | Caddo, Canadian, Grady | 33 min |
| Jun 28, 3:00 AM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| Jun 28, 3:16 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 11 more | 3 hr |
| Jun 28, 6:28 AM CDT | Special Weather Statement | OUN | Harper | 32 min |
| Jun 28, 7:13 AM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 47 min |
| Jun 28, 7:36 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 39 min |
| Jun 28, 8:13 AM CDT | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 3 hr |
| Jun 28, 8:15 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 45 min |
| Jun 28, 8:53 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 52 min |
| Jun 28, 9:09 AM CDT | Special Weather Statement | OUN | Dewey | 36 min |
| Jun 28, 9:35 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods, Woodward | 3 hr |
| Jun 28, 9:41 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 49 min |
| Jun 28, 10:01 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 29 min |
| Jun 28, 10:11 AM CDT | Special Weather Statement | OUN | Blaine, Dewey | 34 min |
| Jun 28, 10:28 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 47 min |
| Jun 28, 10:30 AM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher | 30 min |
| Jun 28, 10:57 AM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher | 33 min |
| Jun 28, 11:10 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 80 min |
| Jun 28, 11:31 AM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher | 29 min |
| Jun 28, 1:13 PM CDT | Special Weather Statement | OUN | Oklahoma, Payne | 32 min |
| Jun 28, 1:34 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 116 min |
| Jun 28, 1:38 PM CDT | Special Weather Statement | OUN | Oklahoma, Payne | 37 min |
| Jun 28, 1:58 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Jun 28, 2:28 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
Nearby
River Flood Warnings in Oklahoma, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.